# SDR 9627529911

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY  LIGHTS BETWEEN ROWS 1 THROUGH 4 INOPERATIVE.  MAINTENANCE RESEATED SPLICE CONNECTOR IN OVERHEAD, OPERATIONAL CHECK NORMAL.
